Maxima and minima of complete and incomplete stationary sequences

Détails

Ressource 1Télécharger: BIB_6EDF16449105.P001.pdf (255.04 [Ko])
Etat: Public
Version: de l'auteur
ID Serval
serval:BIB_6EDF16449105
Type
Article: article d'un périodique ou d'un magazine.
Collection
Publications
Institution
Titre
Maxima and minima of complete and incomplete stationary sequences
Périodique
Stochastics An International Journal of Probability and Stochastic Processes
Auteur(s)
Hashorva E., Weng Z.
ISSN
1744-2508 (Print)
1744-2516 (Electronic)
Statut éditorial
Publié
Date de publication
2014
Peer-reviewed
Oui
Volume
86
Numéro
5
Pages
707-720
Langue
anglais
Résumé
In the seminal contribution [R. A. Davis, Maxima and minima of stationary sequences, Ann. Probab. 7(3) (1979), pp. 453-460.] the joint weak convergence of maxima and minima of weakly dependent stationary sequences is derived under some mild asymptotic conditions. In this paper we address additionally the case of incomplete samples assuming that the average proportion of incompleteness converges in probability to some random variable P. We show the joint weak convergence of the maxima and the minima of both complete and incomplete samples. It turns out that the maxima and the minima are asymptotically independent when P is a deterministic constant.
Mots-clé
Maxima, Minima, Incomplete sample, Joint limit distribution, Stationary sequences, Berman condition, Gaussian ARMA processes
Web of science
Création de la notice
14/12/2013 15:39
Dernière modification de la notice
20/08/2019 14:28
Données d'usage